# SDR RRXA98264

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND SEAT TRACK CRACKED AT STA 860.  REMOVED DAMAGED SEAT TRACK FROM STA 848 TO STA 872 IAW DC-8 SRM 51-3-0.  FABRICATED AND INSTALLED NEW SEAT TRACK AND SPLICE REPAIR DOUBLER IAW DC-8 SRM 53-2-3.
